Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What is causing me to have very high fever ?

Dear Dr I have been suffering from fever ranging from 102 to 105 farahnite for the last 6 days despite taking antipyeritics. Also since 2 days having sever neck pain . All possible investigations done, which are normal. Only USG shows mild hepatomegaly . Today s temperature is 100 farahnite after medication. Current medication- Levofloxacin , doxycycline , Paracetomol. Course of artemether completed.
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
High grade fever can be due to Viral;Malaria;pneumonia;UTI;Meningitis;etc.The medicines that you are on are fine but the severe neck pain suggests that there is some involvement of brain could be meningitis (viral/bacterial).Please consult your doctor again if the fever does not subside so that he can investigate further treat you.
Take care.
Answered: Thu, 14 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor